Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Request Permissions   Purchase Content 
 

 

Free spaces over countable compact metric spaces


Author: A. Dalet
Journal: Proc. Amer. Math. Soc. 143 (2015), 3537-3546
MSC (2010): Primary 46B10, 46B28
DOI: https://doi.org/10.1090/S0002-9939-2015-12518-X
Published electronically: February 25, 2015
MathSciNet review: 3348795
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We prove that the Lipschitz-free space over a countable compact metric space is isometric to a dual space and has the metric approximation property.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 46B10, 46B28

Retrieve articles in all journals with MSC (2010): 46B10, 46B28


Additional Information

A. Dalet
Affiliation: Laboratoire de Mathématiques de Besançon, CNRS UMR 6623, Université de Franche-Comté, 16 Route de Gray, 25030 Besançon Cedex, France
Email: aude.dalet@univ-fcomte.fr

DOI: https://doi.org/10.1090/S0002-9939-2015-12518-X
Keywords: Lipschitz-free space, duality, bounded approximation property.
Received by editor(s): July 22, 2013
Received by editor(s) in revised form: March 11, 2014
Published electronically: February 25, 2015
Additional Notes: The first author was partially supported by PHC Barrande 26516YG
Communicated by: Thomas Schlumprecht
Article copyright: © Copyright 2015 American Mathematical Society